# SDR SWAA2022032979615

- Difficulty date: March 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-20; AFT PIT STA 767-787; RBL22; WL157; SIDE SHIELD HAS CORROSION ON UPPER AND LOWER SURFACES; MRK'D. / [01] EVALUATED ALLOWABLE LIMITS : 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1;[02] VERIFIED ITEM 1;[03] REMOVED DAMAGE SIDE SHIELD IAW SRM 51-40-02-0G-0;[04] VERIFIED STEP 3 IS COMPLETE;[05] VERIFIED ITEM 3 AND 4;[06] VERIFIED NEW SIDE SHIELD P/N 146A8127-12 TAG # WN11956 IAW DWG 146A0081 REV:A;[07] OUT OF SEQUENCE: EVALUATED ALLOWABLE LIMITS : 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 51-60-15-1A-1;[08] VERIFIED ITEMS 6 AND 7;[09] LOCATED AND DRILL HOLES ON NEW SIDE SHIELD IAW SRM 51-40-05-0G-0;[10] VERIFIED ITEM 9 OK TO INSTALL;[11] INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV:A;[12] VERIFIED STEP 11 AND OK TO CIC;[13] APPLIED CIC ON NEW SHIELD IAW AMM 51-21-91-620-802;[14] VERIFIED STEP 13;[15] JOB COMPLETED; AUDIT C/W
